About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 783731, 8 pages
http://dx.doi.org/10.1155/2013/783731
Research Article

Almost Sequence Spaces Derived by the Domain of the Matrix

Department of Mathematics-Computer Science, Faculty of Sciences, Necmettin Erbakan University, Meram Yerleşkesi, Meram, 42090 Konya, Turkey

Received 9 May 2013; Revised 26 August 2013; Accepted 26 September 2013

Academic Editor: Feyzi Başar

Copyright © 2013 Ali Karaisa and Ümıt Karabıyık. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using , we introduce the sequence spaces , , and of normed space and -space and prove that , and are linearly isomorphic to the sequence spaces , , and , respectively. Further, we give some inclusion relations concerning the spaces , , and the nonexistence of Schauder basis of the spaces and is shown. Finally, we determine the - and -duals of the spaces and . Furthermore, the characterization of certain matrix classes on new almost convergent sequence and series spaces has exhaustively been examined.